Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


urgent blood pressue
Feb 24, 2008

Hello- I have been HIV+ for 8 years. The last two years I have been having attacks of headaches. My BP was high, but it reduced to sensible level- 120/80. But this last week I have been at 160/100. I am 56. Nevirapine/Emotriva/ Videx/ thyroxine/ Depakote/ fluoxteine. I am really worried as my work is now suffering. Marc

Response from Dr. Young

Marc,

Any single elevated blood pressure reading should not be cause for intervention-- this value should be retested- at home or in the doctor's office to see if it is persistently elevated or if transiently elevated (usually for a variety of things, like stress or anxiety or illness).

Hope this is a useful start.

BY



Previous
Fuzeon arternatives
Next
when to start meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement